# SDR Z6WR20150218001

- Difficulty date: February 18, 2015
- Submitted: February 18, 2015
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: GGA
- Make and model: Boeing 737-800
- Aircraft serial: 35063
- Aircraft time: 25,925 hours, 18,048 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF DISCOLORATION DUE TO HEAT EXPOSURE ON BONDED PANEL ASSY. ULTRASONIC NDT INSPECTION ON BOND ASSY WAS PERFORMED IAW D6-37239, 78-30-02 PART 4 AND FOUND AN AREA OF HEAT DAMAGE/ DELAMINATION THAT MEASURES 2.1" X 2.3".
